# SDR ASAA2012071192530

- Difficulty date: July 1, 2012
- Submitted: July 14, 2012
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 61,837 hours, 38,680 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623111
- Part serial: 1100W1245
- Condition: Failed
- Location: Cockpit
- Part time: 23,988 hours, 13,648 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE CAPTAINS SLIDING WINDOW.  ACFT GROUNDED.  REMOVED WINDOW TO INSPECT FOR DAMAGE.  FOUND LOWER AFT ROLLER TO BE ABOUT 1.5 TURNS OUT (LOOSE). TIGHTENED SPECIAL BOLT FOR ROLLER AND TIGHTENED SET SCREW.  REF MM 56-12-11 CHECKED ADJUSTMENT OF NR 2 SLIDING WINDOW (LEFT).  NO ADJUSTMENT REQUIRED, REF MM 56-12-11.  INSTALLED WINDOW, REF MM 56-12-11.
